# SDR USAA920081748

- Difficulty date: September 11, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 51,353 hours, 34,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C323941
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR, CRACK ON FUSELAGE FRAME INNER CHORD AT LOWER END BS 601, 17L.  REPAIRED FUSELAGE FRAME INNER CHORD BS 601, 17L IAW US AIRWAYS EA 100638, US AIRWAYS TYPICAL REPAIR 53-62-01 & B737 AMM 20-15-05.
